# SDR 06FDEA2520

- Difficulty date: July 11, 2006
- Submitted: July 12, 2006
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11
- Aircraft serial: 48528
- Aircraft time: 46,815 hours, 10,820 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1371
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK STA 1371 X=-47.5 FOUND DAMAGED. REPAIR CARRIED OUT AS PER SRM   53-70-00 FIG.1 VOL I. REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
